L p adaptive density estimation in a β mixing framework
Annales de l'I.H.P. Probabilités et statistiques, Volume 34 (1998) no. 2, p. 179-208
@article{AIHPB_1998__34_2_179_0,
     author = {Tribouley, Karine and Viennet, Gabrielle},
     title = {$L\_p$ adaptive density estimation in a $\beta $ mixing framework},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {34},
     number = {2},
     year = {1998},
     pages = {179-208},
     zbl = {0941.62041},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1998__34_2_179_0}
}
Tribouley, Karine; Viennet, Gabrielle. $L_p$ adaptive density estimation in a $\beta $ mixing framework. Annales de l'I.H.P. Probabilités et statistiques, Volume 34 (1998) no. 2, pp. 179-208. http://www.numdam.org/item/AIHPB_1998__34_2_179_0/

[1] P. Ango Nze and P. Doukhan, Functional estimation for time series : a general approach, Prépublication, Université Paris Sud, France, Vol. 93-43, 1993.

[2] H.C.P. Berbee, Random walks with stationary increments and renewal theory, Cent. Math. Tracts, Amsterdam, 1979. | MR 547109 | Zbl 0443.60083

[3] L. Birgé and P. Massart, Rates of convergence for minimum contrast estimators, Theor. Probab. Appl., Vol. 97, 1993, pp. 113-150. | MR 1240719 | Zbl 0805.62037

[4] L. Birgé and P. Massart, From model selection to adaptative estimation, Prépublication, Université Paris Sud, France, Vol. 95-41, 1995.

[5] R. Dalhaus, M. Neumman and R. Von Sachs, Nonlinear wavelet estimation of time varying autoregressive processes, WIAS, Vol. 159, 1995.

[6] I. Daubechies, Orthogonal bases of compactly supported wavelets, Comm. in Pure and Applied Math., Vol. 41, 1988, pp 906-996. | MR 951745 | Zbl 0644.42026

[7] D.L. Donoho, I.M. Johnstone, G. Kerkyacharian and D. Picard, Density estimation by wavelet thresholding, Annals of Stat., Vol. 24, 1996, pp. 508-539. | MR 1394974 | Zbl 0860.62032

[8] P. Doukhan, Mixing : properties and examples, Lecture Notes in Statistics, Springer Verlag, Vol. 72, 1994. | MR 1312160 | Zbl 0801.60027

[9] P. Doukhan, P. Massart and E. Rio, The functional central limit theorem for strongly mixing processes, Ann. Inst. Henri Poincaré, Probab. Stat., Vol. 30, 1994, pp. 63-82. | Numdam | MR 1262892 | Zbl 0790.60037

[10] S.Y. Efroimovitch, Nonparametric estimation of a density of unknown smoothness, Theory Prob. Appl, Vol. 30, 1985, pp. 557-661. | Zbl 0593.62034

[11] S.Y. Efroimovich and M.S. Pinsker, Learning algorithm for nonparametric filtering, Automat. Remote Control, Vol. 11, 1984, pp. 1434-1440. | Zbl 0637.93069

[12] M. Hoffmann, On adaptive estimation in nonlinear AR(1) models, 1997 (Submitted).

[13] G. Kerkyacharian and D. Picard, Density estimation in Besov Spaces, Statistics and Probability Letters, Vol. 13, 1992a pp. 15-24. | MR 1147634 | Zbl 0749.62026

[14] G. Kerkyacharian, D. Picard and K. Tribouley, Lp adaptative density estimation, Bernoulli, Vol. 2, 1996, pp. 229-247. | MR 1416864 | Zbl 0858.62031

[15] A.N. Kolmogorov and Y.A. Rozanov, On the strong mixing conditions for stationary gaussian sequences, Theor. Probab. Appl., Vol. 5, 1960, pp. 204-207. | Zbl 0106.12005

[16] M. Ledoux and M. Talagrand, Probability in Banach spaces, A series of Modern Surveys in Mathematics, 1990, Springer, New York. | MR 1102015 | Zbl 0748.60004

[17] Y. Meyer, Ondelettes, Paris, 1990, Hermann. | MR 1085487 | Zbl 0694.41037

[18] A.S. Nemirovskii, Nonparametric estimation of smooth regression functions, J. Comput. Syst. Sci., Vol. 23, 1986, pp. 1-11. | MR 844292 | Zbl 0604.62033

[19] H.P. Rosenthal, On the subspace of Lp, p > 2, spanned by sequences of independent random variables, Israel J. Math., Vol. 8, 1970, pp. 273-303. | MR 271721 | Zbl 0213.19303

[20] B.W. Silverman, Density Estimation for Statistics and Data Analysis, Chapman and Hall, London, 1986. | MR 848134 | Zbl 0617.62042

[21] M. Talagrand, Sharper bounds for gaussian and empirical processes, Ann. Probab., Vol. 22, 1994, pp. 28-76. | MR 1258865 | Zbl 0798.60051

[22] M. Talagrand, New concentration inequalities in product spaces, Technical Report, Universite Paris VI, Ohio State University, 1995. | MR 1419006

[23] G. Viennet, Inequalities for absolutely regular sequences: application to density estimation, Probab. Th. Rel. Fields, Vol. 107, 1997, pp 467-492. | MR 1440142 | Zbl 0933.62029